# SDR 96ZZZX2738

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Window Nr 27l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CUT-OUT FOR WINDOW NR 27L, INTERIOR SKIN CORRODED.  REPLACED WINDOW FRAME IAW SRM 51-1-20D.
